MathSciNet Relay Station
MathSciNet bibliographic data
MR2428864 53C42
Hauswirth, Laurent; Sa Earp, Ricardo; Toubiana, Eric Associate and conjugate minimal immersions in $M\times\bold R$. Tohoku Math. J. (2) 60 (2008), no. 2, 267–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement